# SDR ABXA050215

- Difficulty date: August 22, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N956AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47620
- Aircraft time: 39,104 hours, 43,476 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 991015529
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA OF EXFOLIATION ON UPPER PRESSURE PANEL, MAIN FRAME AREA.  REMOVED AND REPLACED DOUBLERS IAW DC-9 SRM 51-30-5.
